Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diabetic, diagnosed osteoporosis. SGPT level high. Itchy skin and pale stool. Any serious health problem?

I am 64 years old, 5 4.5 tall and weigh 70 Kg. I had my kidney operation in 1999 and in 2000. My doctor said I am a stone former and should not take food and medicines with high calcium or vitamin C , and must drink plenty of water to maintain a healthy kidney. I am also diabetic and been diagnosed recently with osteoporosis . Laboratory tests results also show that my SGPT had doubled from 25+ to 45+. I am experiencing itching on any part of my skin. I also notice my stool looks pale. Is this a serious health problem? Thank you.
Asked On : Fri, 4 May 2012
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hello Flora.
Welcome here on hcm.
Actually high dietery calcium prevents kidney stone formation so your doctor is wrong here.
Secondaly a need and risk has to be balanced for supplimenting calcium.
Yes Vit C increases risk of kidney stone formation but again its need and risk has to be balanced.
NAny one sided decision will cause other proble.
Cance risk increase with the ageing and for that reason people will not leave living on planet.
Answered: Fri, 4 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor